MathSciNet Relay Station
MathSciNet bibliographic data
MR1920141 52B70 (05C15 05C65)
Aharoni, Ron; Chudnovsky, Maria; Kotlov, Andreĭ Triangulated spheres and colored cliques. Discrete Comput. Geom. 28 (2002), no. 2, 223–229.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement